# SDR 070079

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION LAS VEGAS, MAINTENANCE REPORTED THAT THE CEILING MOUNTED EMERGENCY LIGHTS FROM SEAT ROW 25 TO SEAT ROW 28 WOULD NOT TEST.  LAS VEGAS MAINTENANCE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT FS 1057R.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
